# SDR DALA13030863216

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT IN FWD CARGO COMPARTMENT LOCATED BETWEEN STGR 40-41R AT FR 31.  REPLACED CLEAT IN FWD CARGO COMPARTMENT LOCATED BETWEEN STR 40R AND STR 41R AT FR 31 IAW SRM 51-72-11 AND DWG  D53232747.
